Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/26175
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorVasilyev, V.-
dc.date.accessioned2019-06-24T11:10:41Z-
dc.date.available2019-06-24T11:10:41Z-
dc.date.issued2017-
dc.identifier.citationVasilyev, V. Discrete operators in canonical domains / V. Vasilyev // WSEAS transactions on matheatics. - 2017. - Vol.16.-P. 197-201.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/26175-
dc.description.abstractIn this paper, we consider a certain class of discrete pseudo-differential operators in a sharp convex cone and describe their invertibility conditions in L₂-spaces. For this purpose we introduce a concept of periodic wave factorization for elliptic symbol and show its applicability for the studyingru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectdiscrete operatorru
dc.subjectmultidimensional periodic Riemann problemru
dc.subjectperiodic wave factorizationru
dc.subjectinvertibilityru
dc.titleDiscrete operators in canonical domainsru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Vasilyev_Discrete.pdf303.29 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.